# SDR DALA2024032603797

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 108,557 hours, 15,622 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ANN LIGHT INOP AND DOES NOT COME ON ON OVERHEAD PANEL P5. EICAS DISPLAY NORMAL.CORRECTED WIRING AT DIODE MODULE SM9008 IAW SWPM 20-15-49 ENTRY DOOR LIGHT INDICATION NOW NORMAL.
